# SDR DALA2024032803900

- Difficulty date: March 27, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 78,621 hours, 30,079 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge Arm
- Part number: UNKNOWN
- Condition: Worn
- Location: Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 699 IN REF TO AMDS 5211-6001-4L: DURING SERVICE PASSENGER DOOR 4L, WEAR ON LOWER HINGE ARM WAS FOUND. CORRECTIVE ACTION: SUMMARY OF NRC 00659: LOWER HINGE ARM ON SERVICE PASSENGER DOOR 4L WAS REPAIRED PER ER/A 616665-14 REV ORIGINAL SECTION I PERMANENT REPAIR & PRI 616665-14 REV 0. (0265400)
